# SDR SWAA2021080487613

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDE WALL SUPPORT BS 767-793; RBL 21; WL 156 ; / [01] EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE PER THE SRM. REPLACE PER SRM 51-10-02-0G-0; [03] REMOVED ACB FWD SHIELD BS767-BS793; RBL 21; WL 156. PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ACB FWD SHIELD BS767-793; RBL21; WL156. PER DWG 146A0081 AND SRM 51-40-05-0G-0; [05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4; [06] OK TO INSTALL SHIELD BS 767-793 RBL 21L; WL 156.; [07] OK TO RE-INSTALL ACB FLOOR TO SIDEWALL ANGLE AT BS 767-BS 793; RBL 21; WL 156 GIVEN.; [08] INSTALLED SHIELD BS 767-793 RBL 21; WL 156 PER SRM 51-40-02-0G-0; DWG 146A0081.; [09] VERIFIED INSTALLATION OF FWD SHIELD/ FLOOR TO SIDEWALL SUPPORT BS767-793 RBL21; WL156 PER SRM 51-40-02-0G-0; DWG 146A0081.; [10] VERIFIED REPLACEMENT AND INSTALLATION OF FWD SHIELD/ FLOOR TO SIDEWALL SUPPORT BS767-793 RBL21; WL156 PER SRM 51-40-02-0G-0; DWG 146A0081.
